Alert archive / North Dakota / Special Weather Statements in 2021

Special Weather Statement, NWS Grand Forks, ND

July 19, 2021Grand Forks County, Steele County, Traill County, North Dakota

NWS Grand Forks, ND issued this special weather statement at Jul 19, 2021, 1:02 PM CDT for Grand Forks County, Steele County, Traill County, North Dakota. It was in force for 58 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2021, 1:02 PM CDT (18:02 UTC)
Expired
Jul 19, 2021, 2:00 PM CDT
In force
58 min
Issued by
NWS Grand Forks, ND

Counties Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 14 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 1:05 PM CDTTSTM WND GST 65Kempton, NDCORRECTS PREVIOUS TSTM WND GST REPORT FROM KEMPTON. CORRECTS PREVIOUS TSTM WND GST REPORT FROM KEMPTON. ESTIMATED 60 TO 70 MPH WIND GUST.
Jul 19, 1:05 PM CDTTSTM WND GST 65Kempton, NDCORRECTS PREVIOUS TSTM WND GST REPORT FROM KEMPTON. ESTIMATED 60 TO 70 MPH WIND GUST.
Jul 19, 1:05 PM CDTTSTM WND GST 70Kempton, NDESTIMATED 60 TO 70 MPH WIND GUST.
Jul 19, 1:10 PM CDTTSTM WND GST 576 Se Kempton, NDMEASURED 57 MPH GUST AT AN NDAWN STATION AT 3 METERS.
Jul 19, 1:10 PM CDTTSTM WND GST 576 Se Kempton, NDMEASURED 57 MPH GUST AT NDAWN STATION KEMPTON 6 SE.
Jul 19, 1:18 PM CDTTSTM WND GST 65Hatton, NDESTIMATED 60 TO 70 MPH IN HATTON.
Jul 19, 1:18 PM CDTTSTM WND GST 65Kempton, NDESTIMATED 60 TO 70 MPH WIND GUST.
Jul 19, 1:18 PM CDTTSTM WND GST 70Hatton, NDESTIMATED 60 TO 70 MPH IN HATTON.
Jul 19, 1:35 PM CDTTSTM WND DMGPortland, NDSEVERAL LARGE HADRWOOD AND EVERGREEN TREES SNAPPED. WIDESPREAD POWER OUTAGES. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.
Jul 19, 1:38 PM CDTTSTM WND DMGMayville, NDPOWER KNOCKED OUT, MEDIUM TO LARGE TREE BRANCHES FELLED, ROOF VENT BLOWN OFF. VIA SOCIAL MEDIA.
Jul 19, 1:38 PM CDTHAIL 16 E Buxton, ND
Jul 19, 1:43 PM CDTTSTM WND DMGBlanchard, NDA FEW LARGE 4 TO 6 INCH BRANCHES BROKEN DOWN. POWER OUT FOR A SHORT PERIOD.
Jul 19, 1:45 PM CDTTSTM WND GST 552 S Hillsboro, NDNWS EMPLOYEE ESTIMATE OF 50 TO 60 MPH JUST SOUTH OF HILLSBORO AHEAD OF MAIN LINE OF STORMS.
Jul 19, 1:45 PM CDTTSTM WND GST 602 S Hillsboro, NDNWS EMPLOYEE ESTIMATE OF 50 TO 60 MPH JUST SOUTH OF HILLSBORO AHEAD OF MAIN LINE OF STORMS.
Jul 19, 2:05 PM CDTTSTM WND DMGPortland, NDLARGE TREES DOWN, ONE TREE DAMAGED PART OF HOUSE.
Jul 19, 2:05 PM CDTHAIL 12 E Buxton, ND.
Jul 19, 2:05 PM CDTHAIL 12 E Buxton, ND
Jul 19, 2:06 PM CDTTSTM WND DMGMayville, NDPOWER KNOCKED OUT, MEDIUM TO LARGE TREE BRANCHES FELLED, ROOF VENT BLOWN OFF. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.0 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2021-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2021-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

453 
WWUS83 KFGF 191802
SPSFGF

Special Weather Statement
National Weather Service Grand Forks ND
102 PM CDT Mon Jul 19 2021
 
MNZ001-002-015-NDZ026>030-039-191900-
West Polk MN-Norman MN-East Polk MN-Griggs ND-Nelson ND-Steele ND-
Traill ND-Cass ND-Grand Forks ND-
102 PM CDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NORMAN...
SOUTHWESTERN POLK...SOUTHERN GRAND FORKS...SOUTHEASTERN NELSON...
NORTHWESTERN CASS...TRAILL...NORTHEASTERN GRIGGS AND STEELE COUNTIES
UNTIL 200 PM CDT...

At 101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mallory to Arvilla to near Sharon.
Movement was southeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Mallory, Davidson and East Grand Forks around 105 PM CDT.
  Bygland and Golden Lake around 110 PM CDT.
  Fisher and Sherbrooke around 115 PM CDT.
  Holmes, Eldred and Climax around 125 PM CDT.
  Clifford and Greenview around 135 PM CDT.

Other locations impacted by these storms include Grand Forks Airport
and American Crystal Sugar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4729 9682 4703 9753 4769 9813 4795 9754
      4803 9703 4751 9610
TIME...MOT...LOC 1801Z 323DEG 37KT 4787 9696 4792 9751 4761 9780 

$$

JR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this special weather statement went out at Jul 19, 12:45 PM CDT, 17 minutes earlier.

Area forecast discussion, Jul 19, 12:45 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1245 PM CDT Mon Jul 19 2021

.UPDATE...
Issued at 1239 PM CDT Mon Jul 19 2021

Have seen an increase in 0-3 KM shear across northeastern ND and
have a cluster of cells moving SE through Grand Forks county that
could see 50 kt winds accordingly, and with increasing instability
quarter size hail also a possibility. This cluster will weaken as
it moves out of the better LL shear, and eventually into areas of
MN that have been shielded from cloud cover due to early
convection along the border. Would thing the central/southern
valley and southeastern ND would be most likely area for any
remaining severe threat today, before the next ridge rider brings
another opportunity this evening.

UPDATE Issued at 952 AM CDT Mon Jul 19 2021

Storms continue to sink slowly south into northwestern MN as well
as one cell around Turtle Mountains that should move into Towner
county over the next hour. The main impact other than potential
sub-severe hail this morning may be afternoon highs, as the Day
Cloud Phase Distinction GOES 16 curve clearly shows widespread
IFR/low MVFR north of the border. Have begun adjusting temps in
the stormy areas down a good 5 deg. This will also impact the
potential 1500 to 2000 J/KG MLCAPE expected as Td rises to near 60
along the front. Potential for strong to severe storms will be
dependent on how far south the storm blowoff sinks and what areas
are allowed to heat out this afternoon.

UPDATE Issued at 648 AM CDT Mon Jul 19 2021

Cluster of storms within Manitoba has congealed into a mesoscale
convective complex, and is moving southeast towards the
international border. This activity is expected to move into
northwest Minnesota and the northern Red River Valley this
morning. It remains unclear how long convection will last this
morning, but this could make it as far south as Bemidji by late
morning. At this time convection is sub-severe.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 333 AM CDT Mon Jul 19 2021

Focus within the short term will be on the chance for widely
scattered thunderstorms today and tonight, including the chance
for a few severe storms capable of producing gusty winds and large
hail.

At 3 AM this morning, a west-east oriented cold front was seen on
satellite imagery and observations moving through far southern MB
just north of the international border. This cold front will
continue to trekking southward into the CWA before stalling
somewhere within the CWA tonight. Post frontal, elevated convection
has blossomed early this morning near the Manitoba Escarpment and
Dauphin Lake. This activity should trend east-southeast, perhaps
into far northwest MN around mid morning should it continue.
However general consensus is for this activity to eventually
diminish this morning after sunrise.

Otherwise widely scattered thunderstorms may develop near or
behind the front this afternoon into early evening. Moisture
pooling near the front (already evident this morning) beneath
steep mid level lapse rates should sustain moderate instability
(2-3 kJ/kg MLCAPE) near the front. Forecast hodographs within CAMS
reveal there may be just enough shear to organize convection,
with northwesterly flow aloft creating a unidirectional
presentation. This presents the potential for splitting supercell
dynamics to evolve; although with shear on the weak side,
mesocyclones may be transient. With flow and storm motion
generally perpendicular to the front, semi-discrete and clusters
are favored for initial storm modes.

With supercell dynamics possible, large hail up to 2 inches and
gusty winds to 60 mph will be main hazards for strongest storms
exhibiting well defined mesocyclones. Some CAMs like the HRRR
suggest capping coupled with a lack of more robust forcing for
ascent prevents any convection from developing at all. This
however is an outlier within the CAM suite. Another uncertain
facet to this afternoon's development is the location of favored
initiation. Most individual CAMs have differing depictions of the
front's placement within the CWA, thus depicting different
locations for potential storms. With forcing for storms being
weak, coverage in storms will likely be on the hit and miss
spectrum.

By this evening, additional convection may develop behind the now
stalled front ahead of a wave to approach the Northern Plains
Tuesday. With similar instability and kinematics still lingering
near the region, a few storms may continue to be strong. Tuesday
may feature continued shower and storms chances ahead of the next
wave and stalled front across the area.

Otherwise the forecast will feature continued warm conditions with
highs in the upper 80s to mid 90s, with perhaps of a bit more
humidity. Behind the front, smoke will likely be near the surface,
perhaps dense at times. It remains uncertain how dense, but
locations north of US Hwy 2 have the chance for noticeable smoke
at ground level, especially near the international border.

.LONG TERM...(Tuesday night through Sunday)
Issued at 333 AM CDT Mon Jul 19 2021

The continued heat and precipitation chances are the main
challenges throughout the long term portion of the forecast.

High temperatures during the entire period look to range in the mid
80s to mid 90s, with lows generally in the 60s. These are roughly
about 5 to 15 degrees above the normal highs and lows. What may
impact these temperatures slightly would be the continued veil of
high level smoke or any clouds/precipitation. The smoke seems to
have been keeping highs lately in the upper 80s to low 90s,
restricting the highs in the mid to upper 90s. And with no changes
expected to this high level smoke, a continuation of the same seems
likely.

As far as those precipitation chances, they remain tough to nail
down too far out. At this point, Tuesday night into Wednesday
morning and Friday into Friday night may bring the "best" chances.
For Tuesday night into Wednesday morning, surface low pressure
remains over the western high plains, with all the components for
elevated convection kicking in to the east. Where exactly those
components focus is slightly different between the various models,
and means the difference between rainfall potential and nothing at
all. At this point, there seems to be better consensus in
development over southeast Saskatchewan and southwest Manitoba,
with the activity possibly dropping southeast into the northern FA
toward Wednesday morning.

The next best chance for precipitation would be Friday into Friday
night, as a decent 500mb short wave briefly flattens the ridging as
it moves through. Again there are timing and placement differences
between the various models, but a weak surface low and boundary
could push through, providing a little better focus. This is a long
ways out, so it will bear watching with later model runs. Hence at
this point, precipitation chances are fairly low.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1239 PM CDT Mon Jul 19 2021

A line of cells along Hwy 2 is moving SE and cleared both
BJI/TVF...with GFK just starting to rain and thunder. Will likely
need a tempo group for FAR in about an hour. The west end of the
line of cells is just east of DVL, and should remain off-station,
but close. Latest guidance is starting to erode IFR/MVFR across
southern Canada however HCO did go to IFR cigs on the last ob.
Will need to watch how far south it gets, but leaving out mention
in GFK/TVF for now. The next upper wave could bring more TSRA
along boundary later this evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Speicher
SHORT TERM...CJ
LONG TERM...Godon
AVIATION...Speicher
Hazardous weather outlook, Jul 19, 8:35 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
835 AM CDT Mon Jul 19 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201345-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
835 AM CDT Mon Jul 19 2021

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Widely scattered thunderstorms are possible today into tonight. A
few storms may be strong to severe bringing gusty winds up to 60
mph and large hail up to one inch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated thunderstorms are possible about every day, mainly during
the evening and overnight periods. These storms could bring needed
rainfall to small areas, or due to their slow movement, could also
bring heavy amounts of rain to small areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

PJS

In the hours before

Special weather statement, Jul 19, 8:19 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
819 AM CDT Mon Jul 19 2021

MNZ004>006-008-009-191415-
East Marshall MN-North Beltrami MN-Kittson MN-Roseau MN-
Lake Of The Woods MN-
819 AM CDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...EAST CENTRAL
KITTSON...ROSEAU...NORTHWESTERN BELTRAMI AND SOUTHWESTERN LAKE OF THE
WOODS COUNTIES UNTIL 915 AM CDT...

At 819 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Leo to 6 miles south of Fox to near Salol.
Movement was south at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Strong thunderstorms will be near...
  Malung around 820 AM CDT.
  Salol around 825 AM CDT.
  Wannaska and Greenbush around 830 AM CDT.
  Torfin, Casperson and Pencer around 840 AM CDT.
  Strathcona and Skime around 845 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4841 9501 4821 9562 4819 9624 4884 9646
      4881 9589 4900 9554 4900 9549
TIME...MOT...LOC 1319Z 344DEG 34KT 4878 9633 4875 9587 4891 9557

JR
Special weather statement, Jul 19, 8:26 AM CDT, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
826 AM CDT Mon Jul 19 2021

MNZ004-005-NDZ008-191430-
Kittson MN-Roseau MN-Pembina ND-
826 AM CDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR KITTSON...NORTHWESTERN ROSEAU AND
NORTHEASTERN PEMBINA COUNTIES UNTIL 930 AM CDT...

At 826 AM CDT, Doppler radar was tracking a strong thunderstorm near
Orleans, or 45 miles northeast of Grafton, moving southeast at 25
mph.

Penny size hail will be possible with this storm.

This strong thunderstorm will be near...
  Orleans around 835 AM CDT.
  Lancaster around 850 AM CDT.
  Lake Bronson around 915 AM CDT.
  Halma around 930 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4873 9619 4854 9694 4900 9742 4900 9637
TIME...MOT...LOC 1326Z 309DEG 21KT 4899 9692

JR
Special weather statement, Jul 19, 10:55 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1055 AM CDT Mon Jul 19 2021

NDZ006-007-015-054-191700-
Towner ND-Western Walsh County ND-Ramsey ND-Cavalier ND-
1055 AM CDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER...
SOUTHWESTERN CAVALIER...NORTHERN RAMSEY AND NORTHWESTERN WALSH
COUNTIES UNTIL NOON CDT...

At 1055 AM CDT, Doppler radar was tracking a strong thunderstorm near
Calio, or 24 miles southwest of Langdon, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Alsen around 1105 AM CDT.
  Hampden around 1115 AM CDT.
  Derrick around 1125 AM CDT.
  Edmore around 1140 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4859 9922 4875 9884 4849 9800 4814 9885
TIME...MOT...LOC 1555Z 305DEG 27KT 4860 9885

JR
Local storm report, Jul 19, 12:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1224 PM CDT MON JUL 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             2 E DEVILS LAKE         48.11N 98.83W
07/19/2021  E1.00 INCH       Ramsey             ND   PUBLIC

            VIA SOCIAL MEDIA.

&&

WBARRETT
Local storm report, Jul 19, 12:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1236 PM CDT MON JUL 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND GST     11 SE PETERSBURG        47.90N 97.83W
07/19/2021  E50 MPH          Grand Forks        ND   TRAINED SPOTTER

&&

ALEE
Special weather statement, Jul 19, 1:02 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
102 PM CDT Mon Jul 19 2021

MNZ001-002-015-NDZ026>030-039-191900-
West Polk MN-Norman MN-East Polk MN-Griggs ND-Nelson ND-Steele ND-
Traill ND-Cass ND-Grand Forks ND-
102 PM CDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NORMAN...
SOUTHWESTERN POLK...SOUTHERN GRAND FORKS...SOUTHEASTERN NELSON...
NORTHWESTERN CASS...TRAILL...NORTHEASTERN GRIGGS AND STEELE COUNTIES
UNTIL 200 PM CDT...

At 101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mallory to Arvilla to near Sharon.
Movement was southeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Mallory, Davidson and East Grand Forks around 105 PM CDT.
  Bygland and Golden Lake around 110 PM CDT.
  Fisher and Sherbrooke around 115 PM CDT.
  Holmes, Eldred and Climax around 125 PM CDT.
  Clifford and Greenview around 135 PM CDT.

Other locations impacted by these storms include Grand Forks Airport
and American Crystal Sugar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4729 9682 4703 9753 4769 9813 4795 9754
      4803 9703 4751 9610
TIME...MOT...LOC 1801Z 323DEG 37KT 4787 9696 4792 9751 4761 9780

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:55 AM CDTSpecial Weather StatementFGFRamsey65 min
Jul 19, 11:28 AM CDTSevere Thunderstorm WarningFGFBenson, Grand Forks, Nelson, Ramsey, Walsh62 min
Jul 19, 12:11 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Ramsey, Steele, Walsh64 min
Jul 19, 1:32 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill58 min
Jul 19, 2:27 PM CDTSevere Thunderstorm WarningFGFCass, Richland, Traill63 min
Jul 19, 3:13 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent62 min
Jul 19, 6:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner46 min
Jul 19, 7:15 AM CDTSpecial Weather StatementFGFLake of the Woods60 min
Jul 19, 7:47 AM CDTSpecial Weather StatementFGFRoseau43 min
Jul 19, 8:19 AM CDTSpecial Weather StatementFGFRoseau56 min
Jul 19, 8:26 AM CDTSpecial Weather StatementFGFKittson64 min

Nearby

Special Weather Statements in North Dakota, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.